It is not known what exactly to expect from an overdose, or even if a turmeric overdose is possible. It is reasonable to assume that taking too much may cause the usual side effects, but perhaps more severely.
Written by/reviewed by: Kristi Monson, PharmD;Arthur Schoenstadt, MD
Last reviewed by: KristiMonson, PharmD;
List of references (click here):
Jellin JM, editor. Pharmacist's Letter/Prescriber's Letter Natural Medicines Comprehensive Database Web site. Available at: http://naturaldatabase.com/. Accessed April 2, 2008.
National Center for Complimentary and Alternative Medicine. National Institutes of Health. Herbs at a glance: turmeric (March 2007). NCCAM Web site. http://nccam.nih.gov/health/turmeric/. Accessed April 2, 2008.
Baum L, Cheung SK, Mok VC, et al. Curcumin effects on blood lipid profile in a 6-month human study. Pharmacol Res 2007;56(6):509-14.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind.
Site users seeking medical advice about their specific situation should consult with their own physician. Click